UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

BARTLETT CORRECTIONS TO LIKELIHOOD RATIO TESTS

CHESHER, A; SMITH, RJ; (1995) BARTLETT CORRECTIONS TO LIKELIHOOD RATIO TESTS. BIOMETRIKA , 82 (2) pp. 433-436. 10.1093/biomet/82.2.433.

Full text not available from this repository.
Type: Article
Title: BARTLETT CORRECTIONS TO LIKELIHOOD RATIO TESTS
DOI: 10.1093/biomet/82.2.433
Keywords: Science & Technology, Life Sciences & Biomedicine, Physical Sciences, Biology, Mathematical & Computational Biology, Statistics & Probability, Life Sciences & Biomedicine - Other Topics, Mathematics, ASYMPTOTIC EXPANSION, BARTLETT CORRECTION, LIKELIHOOD RATIO TEST
UCL classification: UCL > School of Arts and Social Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/16178
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item